# SDR SWIA20231116

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 39,714 hours, 29,720 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ANTI-DUCT WARNING MESSAGE AT FL250 WHILE IN ICING CONDITIONS. OAT -26Â° AT THE TIME WITH LIGHT TO MODERATE RIME ICING. EXITING ICING CONDITIONS, RAN QRH AND DIVERTED TO OKC. (FLIGHT 3295)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27437244 WITH THE FOLLOWING CORRECTIVE ACTION: PERFORMED WING A/I OPERATIONAL TEST IAW AMM 30-12-00. OPERATIONAL TEST GOOD AT THIS TIME, NO FAULTS PRESENT.
